# SDR V0XR201203090006

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N215AL
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 32,195 hours, 36,558 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 85420006001
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG GEAR DOOR DAMAGED.  REPAIRED LEFT FWD MLG DOOR COMPOSITE DAMAGE IAW RD 8-54-554, REPAIR TO EDGE DAMAGE ON FWD MLG DOOR ASSY.
